# SDR SWAA2022071116145

- Difficulty date: June 7, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 53,067 hours, 31,572 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 321A RIB # 8 VERTICAL STABILIZER (1 EA) 2022-307348 / [01] REPLACED RIB # 8 ON ACCESS PANEL 321A AT VERTICAL STABILIZER IAW B737-700 SRM 51-10-02; SRM 51-40-02 AND DRAWING 174A0103 REV - SEE INDIVIDUALS SIGN OFF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
